# SDR C8GA2010000047

- Difficulty date: August 27, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,804 hours, 40,347 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION THE SPOILER LIGHT ILLUMINATED , EICAS MSG "SPOILERS" DISPLAYED WITH SPOILERS SELECTED DOWN. ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED, PCA FAULT BALL ON MODULE 1L IN VIEW AND FAULT BALL ON MODULE 3R IN VIEW.  PERFORMED FIM PROCEDURES, RESET SPOILER CONTROL MODULE, PERFORMED OPS CHECK GOOD. NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
